# SDR AALA20050703

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - LAST THREE LEFT AFT EMERGENCY OUTSIDE LIGHTS INOPERATIVE.  RESET BATTERY PACK M738 FOR LAST THREE LEFT AFT EMERGENCY OUTSIDE LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
